# SDR USAA040454

- Difficulty date: August 16, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Gouged
- Location: Nr 2 Flap
- Part time: 48,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BRACKET GOUGED 1.75 INCH BY .125 INCH WIDE BY .020 INCH DEEP, LEFT OUTBOARD AFT FLAP BRACKET NR 2.  BLENDED PER EA 78975.  (M)
